Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

F. Ebobisse

Lusin Type Approximation of BD Functions

created on 26 Feb 1999
modified on 21 Jun 2002

[BibTeX]

Published Paper

Inserted: 26 feb 1999
Last Updated: 21 jun 2002

Journal: Proc. Roy. Soc. Edinburgh Sect. A
Volume: 129
Pages: 697-705
Year: 1999

Abstract:

The purpose of this paper is to establish a Lusin type approximation of functions with bounded deformation by Lipschitz or $C^1$ functions. The main ingredients in the proof of our result are the maximal function of the measure $Eu$, the ``Poincare' type'' result by R. Kohn and the approximate symmetric differentiabily of $BD$ functions by Ambrosio-Coscia-Dal Maso.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1